Escudo de la República de Colombia Escudo de la República de Colombia

 

 

 

Publicaciones


Manifest colour-kinematics duality and double-copy in the string-based formalism, (with with N. Ahmadiniaz, F. M. Balli, Olindo Corradini, C. Lopez Arcos and C. Schubert).

 

Chern-Weil theory for ∞-local systems, (with C. Arias Abad and Santiago Pineda Montoya).

 

Singular chains on Lie groups and the Cartan relations II, (with C. Arias Abad).

 

Color-kinematics duality from the Bern-Kosower formalism, (with N. Ahmadiniaz, F. M. Balli, C. Lopez Arcos and C. Schubert). Phys. Rev. D 104 (4): L041702-2–7, 2021.

  

Correction to: Geometric Reid’s recipe for dimer models, (with R. Bocklandt and A. Craw). Math. Ann., 380(1-2): 911–913, 2021.  

 

The L∞ structure of gauge theories with matter, (with H. Gomez, R. Jusinskas and C. Lopez Arcos) J. High Energy Phys., (2021) 2021: 93.

 

Lecture notes on quivers with superpotential and their representations, (with Fabricio Valencia). Sao Paulo J. Math. Sci., 2020. https://doi.org/10.1007/s40863-020-00192-2

 

An A∞ version of the Poincaré lemma, (with C. Arias Abad and S. Vélez Vásquez). Pacific J. Math., 302(2): 385-412, 2019.

 

L∞-algebras and the perturbiner expansion, (with C. Lopez Arcos). J. High Energy Phys., (2019) 2019: 10.

 

A U(2)×U(3) gauge theory extension of the standard model, (with R. Herrera). J. Geom. Phys., 141: 45-64, 2019.

 

Heat equation and stable minimal Morse functions on real and complex projective spaces, (S. Muñoz Muñoz). Rev. Colomb. Mat., 51(1): 71-82, 2017.

 

Geometric Reid's recipe for dimer models, (with A. Craw and R. Bocklandt). Math. Ann., 361(3-4): 689-723, 2015.

 

Cohomology of wheels on toric varieties, (with A. Craw). Hokkaido Math. J., 44(1): 47-79, 2015.

 

Boundary coupling of Lie algebroid Poisson sigma models and representations up to homotopy. Lett. Math.Phys., 102(1): 31-64, 2012.

 

Cellular resolutions of noncommutative toric algebras from superpotentials, (with A. Craw). Adv. Math., 229(3): 1516-1554, 2012.

 

Remarks on quiver gauge theories from open topological string theory, (with N. Carqueville). J. High Energy Phys., (2010) 2010: 129.

 

Noncommutative resolutions of ADE fibered Calabi-Yau threefolds, (with A. Boer). Comm. Math. Phys., 297(3): 597-619, 2010.

 

McKay correspondence for Landau-Ginzburg models. Commun. Number Theory Phys., 3(1): 173-208, 2009.

             

Calabi-Yau completions and orbifold equivalences, (with N. Carqueville). 


Escuela de Matematicas